Pacific Journal of Mathematics

Index theory and Toeplitz algebras on one-parameter subgroups of Lie groups.

Efton Park

Article information

Source
Pacific J. Math., Volume 158, Number 1 (1993), 189-199.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102634616

Mathematical Reviews number (MathSciNet)
MR1200835

Zentralblatt MATH identifier
0789.47022

Subjects
Primary: 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]
Secondary: 19K56: Index theory [See also 58J20, 58J22] 22D25: $C^*$-algebras and $W^*$-algebras in relation to group representations [See also 46Lxx] 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15] 58G10 58G12

Citation

Park, Efton. Index theory and Toeplitz algebras on one-parameter subgroups of Lie groups. Pacific J. Math. 158 (1993), no. 1, 189--199. https://projecteuclid.org/euclid.pjm/1102634616


Export citation

References

  • [1] B. Blackadar, K-Theory for OperatorAlgebras, Math. Sci. Res. Inst. Publ. No.
  • [5] Springer, Berlin Heidelberg New York, 1986.
  • [2] R. Curto, P. Muhly and J. Xia, Toeplitz operatorsonflows, (to appear).
  • [3] J. Dixmier, C*-Algebras, North-Holland, Amsterdam, 1977.
  • [4] R. Douglas, S. Hurder and J. Kaminker, The longitudinal cocycleand the index of Toeplitz operators,(to appear).
  • [5] R. Ji and J. Kaminker, The K-theoryof Toeplitz extensions, J. Operator Theory, 19(1988), 347-354.
  • [6] R. Ji and J. Xia, On the classificationof commutator ideals, J. Funct. Anal., 78 (1988), 208-232.
  • [7] M. Karoubi, K-Theory, Springer, Berlin Heidelberg New York, 1978.
  • [8] P. Muhly, I. Putnamand J. Xia, On the K-theoryof some C*-algebras of Toeplitz and singular integral operators,(to appear).
  • [9] C. Schochet, Topologicalmethods for C*-algebras II: geometric resolution and the Kunneth formula, Pacific J. Math., 98 (1987), 443-458.
  • [10] C. Schochet, Topologicalmethods for C*-algebras III: axiomatic homology, Pacific J. Math., 114 (1984), 339-445.
  • [11] M. Takesaki, Theory of OperatorAlgebras I, Springer, Berlin Heidelberg New York, 1979.